Diclofenac, sold under the brand name Voltaren among others, is a nonsteroidal anti-inflammatory drug (NSAID) used to treat pain and inflammatory diseases such as gout. Howell T. Relief of rheumatic pains with diethylamine salicylate cream: a clinical trial. A topical choline salicylate … Brit J Phys Med 1955;18:62-3. not randomised Jolley HM, Torneck CD, Siegel I. Diclofenac Diethylamine + Linseed Oil + Methyl Salicylate + Menthol is a generic medicine name and there are several brands available for it. Also contains the following inactive ingredients: carbopol 974 P, cetomacrogol 1000, cocoyl caprylocaprate, diethylamine… The combination of diclofenac sodium topical solution and oral diclofenac, compared to oral diclofenac alone, resulted in a higher rate of rectal hemorrhage (3% vs. less than 1%), and more frequent abnormal creatinine (12% vs. 7%), urea (20% vs. 12%), and hemoglobin (13% vs… Compare Aspercreme vs Voltaren Gel head-to-head with other drugs for uses, ratings, cost, side effects and interactions. Some of the brands for diclofenac diethylamine + linseed oil + methyl salicylate + menthol might be better known than diclofenac diethylamine + linseed oil + methyl salicylate … It is taken by mouth, rectally in a … Each 100g gel contains 1.16 g of diclofenac diethylamine, equivalent to 1 g of diclofenac sodium. Aspercreme rated 5.0/10 vs Voltaren Gel rated 7.4/10 in overall patient satisfaction.